Wellbutrin with trintellix; anyone else?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Lena33
New Member


Date Joined Jun 2017
Total Posts : 3
   Posted 6/20/2017 8:04 AM (GMT -6)   
confused hello I am new to this forum so I may not be posting correctly so please excuse me if I'm doing this wromg. Any help is very much appreciated.
I would first like to say I am grateful to have found this forum and hope to learn from others experiences and help each other through difficult times....
I have been on wellbutrin 300mg for approximately 4 years. It was a life saver in the beginning but now I find myself with symptoms of depression again. I just started seeing a therapist however because the place I am going is so busy they can't get me in to see the psych for a few months. I don't know if I should try to change doctors or wait it out. In the interum my PCP gave me 5mg trintellix to try in addition to the wellbutrin but I'm a little skeptical after reading reviews of nausea and vomiting. Can anyone share their experiences with these two meds taken together? Thank you!!

Post Edited By Moderator (BnotAfraid) : 6/22/2017 9:06:37 AM (GMT-6)


F27
Veteran Member


Date Joined Feb 2016
Total Posts : 840
   Posted 6/20/2017 9:01 AM (GMT -6)   
I don't have any experience with Trintellix, but I hope you find it helpful.

When it comes to side effects for drugs I've found that everyone's experience is unique. I say go for it, and see if you experience undue nausea.

BnotAfraid
Forum Moderator


Date Joined Apr 2012
Total Posts : 7087
   Posted 6/20/2017 1:03 PM (GMT -6)   
Welcome Lena.

Definitely get a new doctor. There are plenty out there. Call your insurance or get on line and look under Psychologist/Psychiastrists

Talk to your GP if you have too.

I have not experience trintellix either, Cimbalta worked well for me and I am currently on Effexor.

Peace
Trina
Moderator - Depression

"...when the gift of sight is cause enough for jubilation."
Billy Collins from the poem. HIGH

DX: reverse Trigeminal Neuralgia;Cluster headaches; Atypical face pain;Hemicrania Continua; raynauds;complex PTSD; recurring MDD,disassociative disorder;

Lena33
New Member


Date Joined Jun 2017
Total Posts : 3
   Posted 6/21/2017 5:23 PM (GMT -6)   
Thanks so much for your reply. Yes I thought a few months to wait for medication changes was a little long myself. I just don't know if I trust a GP as much to know what meds work with others etc. I'm thinking I may start the trintillex anyways. These last few days have been unbearable so I'm going to look into seeing someone else as suggested. I also agee everyone's side effects are different on various medications. I was hoping to find someone on here that has been on this combo and how it's worked out for them.

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 19782
   Posted 6/22/2017 2:36 AM (GMT -6)   
it is all trial and error. even if others have had good / bad reactions as it means not much, as indicated we are all different. listen to doc and take the med. as f27 said, see how ya go. most meds will give a s/e, to me it says they are doin' something. keep strong.

BnotAfraid
Forum Moderator


Date Joined Apr 2012
Total Posts : 7087
   Posted 6/22/2017 9:07 AM (GMT -6)   
Lena,

I added a subject to your post. This will help you get some responses from anyone that as been or is on this combo.

Peace
Trina
Moderator - Depression

"...when the gift of sight is cause enough for jubilation."
Billy Collins from the poem. HIGH

DX: reverse Trigeminal Neuralgia;Cluster headaches; Atypical face pain;Hemicrania Continua; raynauds;complex PTSD; recurring MDD,disassociative disorder;

RobLee
Regular Member


Date Joined Apr 2017
Total Posts : 373
   Posted 6/24/2017 7:40 AM (GMT -6)   
Most every drug has nausea and vomiting listed as a side effect. My stomach tends to be finicky and I have more trouble with pizza than I do with Effexor. I'd say just try it for a while and see how it goes. Good luck!

gobonkers
New Member


Date Joined Oct 2017
Total Posts : 2
   Posted 10/12/2017 6:23 AM (GMT -6)   
I just started taking Trintellix 10mg. I am also on Wellbutrin 300mg. So far I have not seen any side effects smile Before the Trintellix I was on Lexapro and it made me gain a great amount of weight and didnt control my depression. My doctor said that Trintellix will help curb my appetite and have more energy. The only problem with Trintellix is that its very expensive sad
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 22, 2017 7:02 PM (GMT -6)
There are a total of 2,885,820 posts in 316,650 threads.
View Active Threads


Who's Online
This forum has 157743 registered members. Please welcome our newest member, ghsebdw01.
421 Guest(s), 20 Registered Member(s) are currently online.  Details
BBH83, Taylor Mathews, Kaitlyn96, Kent M., chikinnooodle, TxBart, Saipan Paradise, songlady, gumby44, superhenderson13, ghsebdw01, nmckinley, Old Sailor, Loquito, three 5's and a jack, markom3, LinaJ, Tim Tam, SAI_17, GaryDouglas


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer